Hen3ry - Mathematics Career - Mathematical Publications

Mathematical Publications

The American Mathematical Society database lists Lehrer as co-author of two papers:

  • RE Fagen & TA Lehrer, "Random walks with restraining barrier as applied to the biased binary counter", Journal of the Society for Industrial Applied Mathematics, vol. 6, pp. 1–14 (March 1958) MR0094856
  • T Austin, R Fagen, T Lehrer, W Penney, "The distribution of the number of locally maximal elements in a random sample", Annals of Mathematical Statistics vol. 28, pp. 786–790 (1957) MR0091251

Read more about this topic:  Hen3ry, Mathematics Career

Other articles related to "mathematical publications, mathematical, publications":

Robert Daniel Carmichael - Mathematical Publications
280, 1930 Reprinted of Arno press, New York, 1975 Mathematical Tables and Formulas, Robert D. 269, 1931 Reprint of Dover Publications, Inc. 447, 1937 Reprint of Dover Publications, Inc ...

Famous quotes containing the words publications and/or mathematical:

    Dr. Calder [a Unitarian minister] said of Dr. [Samuel] Johnson on the publications of Boswell and Mrs. Piozzi, that he was like Actaeon, torn to pieces by his own pack.
    Horace Walpole (1717–1797)

    What he loved so much in the plant morphological structure of the tree was that given a fixed mathematical basis, the final evolution was so incalculable.
    —D.H. (David Herbert)